CSpace
变分不等式问题的解的存在性
徐大川1; 韩继业2; 张立平2
2000
Source Publication中国科学a辑数学
ISSN1006-9232
Volume030Issue:010Pages:893
Abstract对一般凸集约束下的变分不等式问题提出了一个新的例外簇概念,基于此概念,给出了变分不等式问题存在的一个充分条件,此条件弱于许多已知的关于变化不等式问题的解的存在性条件,对于伪单调变分不等式问题,它是解存在的充要条件。对于P0非线性互补问题,利用例外族的概念,给出了其解存在的充分条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44663
Collection中国科学院数学与系统科学研究院
Affiliation1.中科院计算数学与科学工程计算所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
徐大川,韩继业,张立平. 变分不等式问题的解的存在性[J]. 中国科学a辑数学,2000,030(010):893.
APA 徐大川,韩继业,&张立平.(2000).变分不等式问题的解的存在性.中国科学a辑数学,030(010),893.
MLA 徐大川,et al."变分不等式问题的解的存在性".中国科学a辑数学 030.010(2000):893.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐大川]'s Articles
[韩继业]'s Articles
[张立平]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐大川]'s Articles
[韩继业]'s Articles
[张立平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐大川]'s Articles
[韩继业]'s Articles
[张立平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.